# SDR ASMF200601002

- Difficulty date: January 4, 2006
- Submitted: January 7, 2006
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 6,282 hours, 3,325 cycles
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKE OFF WHEN THE LANDING GEARS WAS RETRACTED, THE LT HYDRAULIC QUANTITY INDICATION FELT FROM 105 PERCENT TO 74 PERCENT; REDUCING DURING FLIGHT TO 67 AND REESTABLISHED IN GROUND TO 89 PERCENT; ADDITIONALLY, THE RF LIGHT TURNED ON AND THE LANDING GEARS RETRACTION TOOK MANY TIME. THE LT HYDRAULIC SYSTEM AND MAIN LANDING GEAR WERE VERIFIED BY LEAKS AND IT WAS REFILLED IAW MM 29-10-05 AND MM 12-13-01 RESPECTIVELY, ALL CORRECT. LATER, THE AIRCRAFT RETURNED TO PLATFORM, PSEU LIGHT TURNED ON. THE PSEU BITE WAS PERFORMED AND FAILURE CODE(LEVER DN FAULT) WAS SHOWN. THE LANDING GEAR CONTROL LEVER WAS OPERATED IAW FIM 32-61 TASK 809, TESTED CORRECT.
